# SDR CALA2020103001232

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 74,812 hours, 15,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-3320-1-9501 EMERGENCY BATTERY PACK AT STATION 445 IS DAMAGED.  REPAIR OR REPLACE AS REQUIRED.  REMOVED & REPLACED EMERGENCY BATTERY PACK AT STA 445, IAW B767 AMM 33-51-07.  OPERATIONS CHECK TO BE COMPLETED ON JC 127304-0566.
